Ask an expert
Question

16 Sep 2009

Tender / Painful Breasts
Myself and my husband are ttc and my gynae have put me on Clomid, I' m on week 3 of my cycle and my ovulation dates were between the 10 - 12 Sept. Since last night my nipples have become so super sensitive that even my bra hurts me. Is this just hormonal related or conception symptoms? I can only take a hpt next week by the 24th / 25th. Please advise...
Answer 286 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

This is most likely a side effect of the Clomid.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.